# SDR USAA2013081900021

- Difficulty date: July 26, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 41,369 hours, 17,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK,  CORROSION FOUND ON RT LOWER SILL BETWEEN FR 66 TO 68, S23L.  REPLACED RT LOWER SILL IAW SRM 51-72-11 & EA 504268.
